265 0

Stability of C*-ternary quadratic 3-homomorphisms

Title
Stability of C*-ternary quadratic 3-homomorphisms
Author
박춘길
Issue Date
2019-01
Publisher
Kluwer Academic Publishers
Citation
Journal of Computational Analysis and Applications, v. 26, Issue 1, Page. 36-41
Abstract
In this paper, we define C∗-ternary quadratic 3-homomorphisms associated with the quadratic mapping f(x + y) + f(x − y) = 2f(x) + 2f(y), and prove the Hyers-Ulam stability of C∗-ternary quadratic 3-homomorphisms.
URI
http://www.eudoxuspress.com/jocaaa2019.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/103387
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE